I have been on lexapro for at least 5 years. I tried zoloft and paxil, but couldn't handle those. I am on 10mg of lexapro. I have a child with physical disablilities and lexapro has helped me not worry so much as I am a worrywart just like my mom. I tried couple years ago to go off and was back to being moody, and pms symptoms. Without it I can't sleep, and my mind goes on about what the future holds for my children. My youngest gets a lot of joint replacements and is only 15years old. At age 11 she had both hips replaced, and on and on with other joints. Has osteoarthritist, no cartilidge in her joints, so I worry a lot. my concern is sometimes I get flutters in my chest, and involuntary breaths as if I am not breathing deep enough. Anyone on Lexapro experience this. I am borderline diabetic so some symptoms comes from that if I eat bad, and I have managed to lose 25lb by running and eating better, so being on Lexapro you still can lose weight if you live a healthy lifestyle. I was told by my doctor this is here to help me be a better mom, for I would yell a lot trying to deal with everything and now I don't. When I go off it I go right back to being this moody mom and that is not good for my kids. So if this helps me handle the worry and I know staying on is okay if needed then so be it. But concerned on the heart flutter things. Getting up there in age so hormones could also be the cause. .. thanks for your time...
Heart flutters are a very rare (< 2% of patients may experience heart flutters) side effect of Lexapro. The risk of experiencing this effect increases if you're taking drug that increase the amount of Lexapro in your body (Check the Drugs.com drug interaction checker). The risk also increases if you miss several days' worth of doses.
Your heart flutters are likely not dreg-related. If the flutters persist, see your doctor.
Hope this helped!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2013 • 3 answers
Posted 14 Aug 2013 • 8 answers
Posted 17 Aug 2014 • 3 answers
Posted 4 Aug 2016 • 4 answers
Posted 21 Nov 2016 • 1 answer